Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 142, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 25, 2011, 1:07 PM CDT for Cooper County, Howard County, Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2011, 1:07 PM CDT (18:07 UTC)
- Expired
- May 25, 2011, 1:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cooper County, MO, Howard County, MO
The radar
The Pleasant Hill radar (KEAX), 143 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 10:37 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.1 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2063 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 500 m²/s²
- 0-3 km storm-relative helicity
- 405 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.7
The text
As transmitted, in the capitals the NWS used until 2016.
261
WUUS53 KEAX 251807
SVREAX
MOC053-089-251845-
/O.NEW.KEAX.SV.W.0142.110525T1807Z-110525T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
107 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN COOPER COUNTY IN CENTRAL MISSOURI...
SOUTH CENTRAL HOWARD COUNTY IN CENTRAL MISSOURI...
* UNTIL 145 PM CDT
* AT 103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR BUNCETON...OR 6 MILES NORTH
OF TIPTON...AND MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL MAY
ALSO ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
PRAIRIE HOME AND WOOLDRIDGE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3871 9261 3868 9261 3868 9276 3890 9283
3905 9253 3900 9256 3898 9256 3892 9249
TIME...MOT...LOC 1807Z 242DEG 38KT 3876 9269
WIND...HAIL 60MPH 0.75IN
$$
HAWBLITZEL1 follow-up statement
083
WWUS53 KEAX 251822
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
122 PM CDT WED MAY 25 2011
MOC053-089-251845-
/O.CON.KEAX.SV.W.0142.000000T0000Z-110525T1845Z/
COOPER MO-HOWARD MO-
122 PM CDT WED MAY 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
HOWARD AND EASTERN COOPER COUNTIES UNTIL 145 PM CDT...
AT 117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED 9 MILES NORTHWEST OF JAMESTOWN...
OR 12 MILES SOUTHEAST OF BOONVILLE...MOVING NORTHEAST AT 40 MPH.
PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
WOOLDRIDGE.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 103 AND 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3871 9261 3868 9261 3869 9275 3891 9280
3905 9253 3900 9256 3898 9256 3892 9249
TIME...MOT...LOC 1822Z 232DEG 35KT 3886 9257
WIND...HAIL 70MPH 0.75IN
$$
HAWBLITZELWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 12:35 PM CDT, 32 minutes earlier.
Area forecast discussion, May 25, 12:35 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1235 PM CDT WED MAY 25 2011
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
THE MAIN LINE OF CONVECTION HAS SHIFTED EAST OF THE COUNTY WARNING...
HOWEVER...SCATTERED CONVECTION WAS DEVELOPING WITHIN THE DRY SLOT IN
WEST CENTRAL MISSOURI AHEAD OF THE UPPER LEVEL LOW IN CENTRAL. SOME
OF THE STORMS MAY BECOME MARGINALLY SEVERE GIVEN MUCAPES AROUND 2000
J/KG AND MODERATE SHEAR.
OTHERWISE...MODELS ARE CONSISTENT IN SHIFTING THE UPPER LEVEL LOW
INTO MISSOURI THIS AFTERNOON AND TONIGHT WITH THE SURFACE LOW TRACKING
ALONG THE INTERSTATE 70 CORRIDOR. SEVERE THREAT THIS AFTERNOON WILL
BE DEPENDENT UPON HOW MUCH INSOLATION OCCURS. THE PRIMARY THREAT FOR
SEVERE WEATHER WILL BE ACROSS THE EASTERN THREE QUARTERS OF THE
COUNTY WARNING AREA AS MODELS SUGGEST AROUND 1500 J/KG WITH WEAK TO
MODERATE LOW LEVEL AND DEEP LAYER SHEAR. ALTHOUGH THESE VALUES ARE
MARGINAL FOR SEVERE...CANNOT RULE OUT A FEW STORMS PRODUCING LARGE
HAIL AND DAMAGING WINDS. DUE TO THE WEAK SHEAR...THE TORNADO THREAT
IS LOW.
AS THE LOW DRIFTS EAST TODAY...DEFORMATION RAIN BANDS WILL SPREAD
INTO NORTHWEST MISSOURI EARLY THIS AFTERNOON AND SPREAD EAST AND SOUTHEAST
LATER THIS AFTERNOON AND TONIGHT.
THE RAIN WILL END FROM WEST TO EAST LATE TONIGHT AND THURSDAY.
AS FAR AS THE HEAVY RAIN THREAT IS CONCERNED...PLAN TO DROP THE
NORTHWESTERN CORNER OF THE FFA AS THE CONVECTIVE THREAT FOR HEAVY
RAIN IS LOW. THE NORTHEAST CORNER STILL COULD SEE SOME HEAVY
CONVECTIVE RAIN THIS AFTERNOON.
MEDIUM RANGE (FRIDAY-TUESDAY)
MODELS ARE CONSISTENT WITH THE PASSAGE OF A WEAK SHORT WAVE TROUGH
AND FRONT ON FRIDAY. WILL MAINTAIN THE THREAT OF CONVECTION. OTHERWISE...
PREFER THE ECMWF WITH THE RIDGE BUILDING INTO THE PLAINS OVER
MEMORIAL DAY WEEKEND.
DB
&&
.AVIATION...
FOR THE 18Z TAFS...A COLD CORE LOW PASSING OVER THE TERMINALS THIS
AFTERNOON HAS TRIGGERED NUMEROUS SEVERE THUNDERSTORMS ACROSS THE
REGION. IMMEDIATE THREAT TO TERMINALS LOOKS TO BE GREATEST INT HE NEXT
HOUR /THROUGH 19Z/...BUT WILL HAVE TO WATCH THE SKIES CLOSELY FOR
MORE THUNDERSTORM DEVELOPMENT. ANTICIPATE HAVING TO AMEND TAFS OFTEN
AS STORMS WILL FORM AND DISSIPATE IN THE VICINITY OF THE TERMINALS
INTO THE MID AFTERNOON HOURS...WHEN THE CORE OF THE ACTIVITY IS THEN
EXPECTED TO MOVE A LITTLE FARTHER EAST. SURFACE WINDS WILL KICK
AROUND TO THE NORTHWEST AS THE SURFACE LOW TRACKS INTO CENTRAL
MISSOURI...PROVIDING GUSTY NORTHWEST WINDS FOR THE AFTERNOON AND
OVERNIGHT HOURS ALONG WITH MVFR CEILINGS.
CUTTER
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MOZ005>008-
014>017-023>025.
KS...NONE.
&&
WFO EAXHazardous weather outlook, May 25, 5:00 AM CDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 500 AM CDT WED MAY 25 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-261000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 500 AM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS OVER WEST CENTRAL MISSOURI EARLY THIS MORNING WILL MOVE NORTHEAST INTO CENTRAL MISSOURI THIS MORNING. A FEW OF THE STORMS MAY PRODUCE UP TO NICKEL SIZE HAIL. A LOW PRESSURE SYSTEM WILL MOVE ALONG THE INTERSTATE 70 CORRIDOR THIS AFTERNOON. THIS STORM SYSTEM WILL PRODUCE SCATTERED THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING...MAINLY EAST OF A LINE FROM BETHANY TO HIGGINSVILLE TO BUTLER. GIVEN THE MODERATE INSTABILITY...SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE TORNADO THREAT APPEARS LOW DUE TO WEAK SHEAR. THE GREATEST THREAT OF SEVERE WEATHER IS EAST OF A LINE FROM UNIONVILLE TO KEYTESVILLE TO SEDALIA. IN ADDITION...A FLASH FLOOD WATCH CONTINUES IN EFFECT FOR TODAY FOR NORTH CENTRAL MISSOURI. THUNDERSTORMS MAY PRODUCE ADDITIONAL HEAVY RAINFALL ON ALREADY SATURATED SOIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE ON FRIDAY. AT THIS TIME...THE SEVERE WEATHER THREAT APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON EAST OF A LINE FROM BETHANY TO HIGGINSVILLE TO BUTLER. DB
In the hours before
Local storm report, May 25, 12:40 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1240 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM FUNNEL CLOUD WELLINGTON 39.14N 93.99W
05/25/2011 LAFAYETTE MO TRAINED SPOTTER
&&
AJLocal storm report, May 25, 12:49 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1249 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TORNADO 1 WNW KEARNEY 39.37N 94.38W
05/25/2011 CLAY MO LAW ENFORCEMENT
BRIEF TOUCHDOWN
&&
SFORTINLocal storm report, May 25, 12:54 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM TORNADO 1 SE SEDALIA 38.69N 93.22W
05/25/2011 PETTIS MO LAW ENFORCEMENT
SIGNIFICANT DAMAGE TO NUMEROUS HOMES AND
BUSINESSES...TANKER TRUCK OVERTURNED...UNKNOWN NUMBER OF
INJURIES
&&
SFORTINLocal storm report, May 25, 1:05 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
105 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM TORNADO 4 W CLIFTON CITY 38.77N 93.12W
05/25/2011 PETTIS MO LAW ENFORCEMENT
TORNADO REPORTED ON THE GROUND 3 MILES WEST OF HWY JJ AND
HWY 135 INTERSECTION...MOVING NNE.
&&
SAWLocal storm report, May 25, 1:06 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
106 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 PM TORNADO 4 W CLIFTON HILL 38.77N 93.12W
05/25/2011 PETTIS MO LAW ENFORCEMENT
TORNADO REPORTED ON THE GROUND 3 MILES WEST OF HWY JJ AND
HWY 135 INTERSECTION...MOVING NNE.
&&
SFORTINLocal storm report, May 25, 1:07 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
107 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM TORNADO 5 N CLIFTON CITY 38.84N 93.05W
05/25/2011 COOPER MO TRAINED SPOTTER
TORNADO ON GROUND
&&
AJThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 9:37 PM CDT | Special Weather Statement | EAX | Holt, Nodaway | 38 min |
| May 24, 9:48 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 27 min |
| May 24, 10:01 PM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Buchanan, Caldwell, Clinton and 15 more | 19 hr |
| May 24, 10:03 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 27 min |
| May 24, 10:04 PM CDT | Special Weather Statement | EAX | Clay, Clinton, Jackson | 41 min |
| May 24, 10:14 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clay, Clinton, Platte | 31 min |
| May 24, 10:26 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Henry, Jackson, Johnson, Lafayette | 34 min |
| May 24, 10:29 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 19 min |
| May 24, 10:36 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 24 min |
| May 24, 10:43 PM CDT | Special Weather Statement | EAX | Andrew, Caldwell, Clinton, DeKalb, Gentry | 32 min |
| May 24, 10:57 PM CDT | Special Weather Statement | EAX | Johnson, Lafayette, Ray | 33 min |
| May 24, 11:06 PM CDT | Special Weather Statement | EAX | Henry, Johnson | 39 min |
| May 24, 11:36 PM CDT | Special Weather Statement | EAX | Daviess, Harrison, Livingston, Worth | 39 min |
| May 24, 11:53 PM CDT | Special Weather Statement | EAX | Carroll, Pettis, Saline | 52 min |
| May 25, 12:12 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Lafayette, Pettis, Saline | 33 min |
| May 25, 12:22 AM CDT | Special Weather Statement | EAX | Grundy, Linn, Livingston, Mercer | 38 min |
| May 25, 12:50 AM CDT | Special Weather Statement | EAX | Chariton, Cooper, Howard, Randolph | 40 min |
| May 25, 1:20 AM CDT | Special Weather Statement | EAX | Putnam, Sullivan | 40 min |
| May 25, 1:38 AM CDT | Special Weather Statement | EAX | Adair, Macon, Randolph, Schuyler | 52 min |
| May 25, 2:14 AM CDT | Areal Flood Advisory | EAX | Daviess, Gentry, Grundy, Harrison, Mercer, Putnam and 2 more | 5 hr |
| May 25, 2:22 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 18 hr |
| May 25, 2:25 AM CDT | River Flood Warning | EAX | Ray | 50 hr |
| May 25, 2:26 AM CDT | River Flood Warning | EAX | Carroll | 59 hr |
| May 25, 2:43 AM CDT | Special Weather Statement | EAX | Jackson | 32 min |
| May 25, 3:44 AM CDT | Special Weather Statement | EAX | Cass, Jackson | 31 min |
| May 25, 3:57 AM CDT | Special Weather Statement | EAX | Henry | 33 min |
| May 25, 4:19 AM CDT | River Flood Warning | EAX | Clay, Ray | 5 hr |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Cooper, Saline | 4 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Chariton, Macon | 29 hr |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Linn, Livingston | 3 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 4 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 5 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 107 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Buchanan | 64 hr |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Platte | 4 days |
| May 25, 5:15 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 25, 5:19 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 102 days |
| May 25, 5:19 AM CDT | River Flood Warning | EAX | Cooper, Howard | 104 days |
| May 25, 8:02 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 36 hr |
| May 25, 8:43 AM CDT | River Flood Warning | EAX | Cooper | 43 hr |
| May 25, 10:02 AM CDT | River Flood Warning | EAX | Platte | 107 days |
| May 25, 10:57 AM CDT | Tornado Warning | EAX | Cass | 18 min |
| May 25, 11:10 AM CDT | Tornado Warning | EAX | Cass, Jackson | 35 min |
| May 25, 11:11 AM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 34 min |
| May 25, 11:15 AM CDT | Tornado Warning | EAX | Cass, Jackson | 30 min |
| May 25, 11:19 AM CDT | Tornado Warning | EAX | Henry, Johnson, Pettis | 26 min |
| May 25, 11:26 AM CDT | Tornado Warning | EAX | Jackson | 34 min |
| May 25, 11:40 AM CDT | River Flood Warning | EAX | Howard | 10 hr |
| May 25, 11:40 AM CDT | Tornado Warning | EAX | Cass, Jackson, Johnson, Lafayette | 35 min |
| May 25, 11:43 AM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 47 min |
| May 25, 11:45 AM CDT | Tornado Warning | EAX | Clay, Jackson | 30 min |
| May 25, 11:48 AM CDT | Tornado Warning | EAX | Clay, Jackson, Platte | 27 min |
| May 25, 11:51 AM CDT | Tornado Warning | EAX | Pettis | 39 min |
| May 25, 12:10 PM CDT | Tornado Warning | EAX | Jackson, Johnson, Lafayette | 35 min |
| May 25, 12:12 PM CDT | Tornado Warning | EAX | Clay, Clinton, Jackson, Ray | 33 min |
| May 25, 12:15 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 45 min |
| May 25, 12:15 PM CDT | Tornado Warning | EAX | Clay, Clinton, Platte | 30 min |
| May 25, 12:25 PM CDT | Tornado Warning | EAX | Cooper, Pettis, Saline | 35 min |
| May 25, 12:29 PM CDT | Tornado Warning | EAX | Johnson, Lafayette | 31 min |
| May 25, 12:37 PM CDT | Tornado Warning | EAX | Jackson, Lafayette, Ray | 23 min |
| May 25, 12:41 PM CDT | Tornado Warning | EAX | Clay, Clinton | 34 min |
| May 25, 12:49 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 41 min |
| May 25, 12:51 PM CDT | Tornado Warning | EAX | Cooper, Howard, Pettis | 26 min |
| May 25, 12:53 PM CDT | Tornado Warning | EAX | Lafayette | 37 min |
| May 25, 12:58 PM CDT | Tornado Warning | EAX | Ray | 32 min |
| May 25, 1:06 PM CDT | Tornado Warning | EAX | Lafayette | 24 min |
| May 25, 1:23 PM CDT | Tornado Warning | EAX | Caldwell, Ray | 28 min |
| May 25, 1:26 PM CDT | Tornado Warning | EAX | Lafayette, Ray | 34 min |
| May 25, 1:28 PM CDT | Tornado Warning | EAX | Carroll, Lafayette, Ray | 32 min |
| May 25, 1:30 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Randolph | 45 min |
| May 25, 1:38 PM CDT | Special Weather Statement | EAX | Holt | 52 min |
| May 25, 1:51 PM CDT | Special Weather Statement | EAX | Pettis | 24 min |
| May 25, 1:52 PM CDT | Tornado Warning | EAX | Carroll, Lafayette, Ray | 23 min |
| May 25, 2:00 PM CDT | Tornado Warning | EAX | Carroll | 30 min |
| May 25, 2:04 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 26 min |
| May 25, 2:13 PM CDT | Tornado Warning | EAX | Carroll, Lafayette, Ray, Saline | 32 min |
| May 25, 2:25 PM CDT | Tornado Warning | EAX | Carroll, Saline | 35 min |
| May 25, 2:33 PM CDT | Tornado Warning | EAX | Carroll, Chariton, Livingston | 27 min |
| May 25, 3:00 PM CDT | Areal Flood Advisory | EAX | Andrew, Holt, Nodaway | 3 hr |
| May 25, 3:36 PM CDT | Flash Flood Warning | EAX | Andrew, Holt, Nodaway | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.